# SDR DALA2016050203512

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX DENTS ON UPPER SKIN AT RT ELEVATOR CONTROL TAB.  UPPER SKIN AT RT ELEVATOR CONTORL TAB WAS REPAIRED IAW DM 80, SRM 55-04, PAR 2.
